Alert archive / Arizona / Flash Flood Warnings in 2023
Flash Flood Warning 2, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Jan 1, 2023, 5:35 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 1, 2023, 5:35 PM MST (00:35 UTC)
- Expired
- Jan 1, 2023, 9:37 PM MST
- In force
- 4 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 34 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 0.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
856
WGUS55 KPSR 020035
FFWPSR
AZC013-021-020445-
/O.NEW.KPSR.FF.W.0002.230102T0035Z-230102T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
535 PM MST Sun Jan 1 2023
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Maricopa County in south central Arizona...
Pinal County in southeastern Arizona...
* Until 945 PM MST.
* At 535 PM MST, gauge reports indicated heavy rain falling in Fish
Creek near Tortilla Flat. A USGS gauge on Fish Creek has measured
a 3+ foot rise in the last few hours. Between 1 and 2 inches of
rain have fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Gauges reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Canyon Lake, Saguaro Lake, Salt River Tubing Recreation Area and
Tortilla Flat.
This includes the following streams and drainages...
Tortilla Creek, First Water Creek, Barge Creek, La, Salt River,
Lewis and Pranty Creek, Cottonwood Creek and Barranca Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3347 11146 3347 11148 3354 11158 3360 11157
3361 11141 3357 11132 3349 11119 3343 11131
3344 11136 3344 11141
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SDB2 follow-up statements
906
WGUS75 KPSR 020306
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
806 PM MST Sun Jan 1 2023
AZC013-021-020445-
/O.CON.KPSR.FF.W.0002.000000T0000Z-230102T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-Pinal AZ-
806 PM MST Sun Jan 1 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MST THIS
EVENING FOR MARICOPA AND PINAL COUNTIES...
At 806 PM MST, a USGS gauge on Fish Creek near Tortilla Flat
continues to measure elevated flow, around 3 feet, but has crested
and is gradually receding. Between 1 and 2 inches of rain have
fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Gauges reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Canyon Lake and Tortilla Flat.
This includes the following streams and drainages...
Tortilla Creek, First Water Creek, Barge Creek, La, Salt River,
Lewis and Pranty Creek, Cottonwood Creek and Barranca Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3360 11139 3356 11131 3349 11119 3343 11131
3347 11138 3355 11145
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SDB505
WGUS75 KPSR 020437
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
937 PM MST Sun Jan 1 2023
AZC013-021-020447-
/O.CAN.KPSR.FF.W.0002.000000T0000Z-230102T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-Pinal AZ-
937 PM MST Sun Jan 1 2023
...FLASH FLOOD WARNING FOR MARICOPA AND PINAL COUNTIES HAS BEEN
REPLACED WITH A FLOOD WARNING...
The Flash FLood Warning has been replaced with a Flood Warning.
LAT...LON 3360 11139 3356 11131 3349 11119 3343 11131
3347 11138 3355 11145
$$
SDBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jan 1, 5:33 PM MST, 2 minutes earlier.
Area forecast discussion, Jan 1, 5:33 PM MST, 2 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
533 PM MST Sun Jan 1 2023
.UPDATE...Updated Aviation discussion.
&&
.SYNOPSIS...
A potent storm system is currently moving across the
area, bringing with it widespread rainfall along with embedded
thunderstorms as well as higher elevation snowfall. Conditions
across the lower deserts will improve by this evening while across
the higher terrain, generally above 5000 feet, periods of snow will
continue through Monday morning. Another weaker system will move
through on Tuesday, delivering additional precipitation but with
lower amounts. This will be followed by a drying trend and a gradual
warming of temperatures to near normal for the latter half of the
week.
&&
.DISCUSSION...
Water vapor satellite imagery shows a very potent upper-level trough
centered across the Great Basin Region. This trough is dragging a
strong cold front from west to east across the CWA. The front has
cleared Southeast California, with downsloping westerly winds now
becoming the main issue with gusts over 40-50 mph reported across
portions of the Imperial Valley. These strong wind gusts will
continue into the early evening hours before gradually subsiding
through the overnight.
Meanwhile, out ahead of the front, a band of showers with embedded
thunderstorms is progressing eastward through southwest Arizona
approaching south-central Arizona. Latest Hi-res model guidance
continues to indicate that this band should strengthen as it moves
through south-central Arizona through the afternoon. Moderate to
brief heavy rain as well as strong wind gusts in excess of 40 mph
will be likely. HREF continues to depict elevated probabilities of
50-70% of winds exceeding 35 mph across most of south-central
Arizona as the frontal band moves across. There is even a marginal
risk (5% chance) of some of these wind gusts reaching severe
criteria (>58 mph) due to the strong low and mid-level shear and
marginal instability in place. Additional showers, although more
scattered in nature, will likely develop behind the cold front
through this evening associated with the cold-core of the upper-
level trough. Some of these showers may contain embedded lightning
strikes as well as small hail.
In terms of rainfall amounts, given the progressive nature of the
front and the short residence time of the rainfall activity, average
rainfall amounts will generally range from 0.25-0.6" across the
south-central Arizona deserts, including Phoenix, to up to 1-1.5"
across the higher terrain north and east of Phoenix. Some minor
flooding cannot be ruled out in susceptible areas such as creeks
and washes.
Across the higher terrain, as the cold front marches through later
this afternoon and into this evening and colder air filters in
behind the front, snow levels will fall below 6000 feet. This will
cause the rain to change over to snow with activity persisting into
Monday morning. Snow accumulations of 3-6" are likely for elevations
above 5500 feet with up to a couple of inches possible down to
around 5000 feet.
More tranquil weather conditions are expected during the day Monday,
as the upper-level trough exits to the northeast with a period of
drying and lesser cloud cover. Temperatures will be cooler with
highs only expected to top out in the middle to upper 50s across the
lower deserts of south-central Arizona to lower 60s across the
western deserts. However, as we head into Monday night and through
Tuesday another weak shortwave trough will pass through Arizona
delivering more precipitation, mainly across the northern half of
Arizona. This feature will result in significantly less
precipitation compared to the system affecting the region today.
QPF amounts with this system generally range up to 0.10" across
the Phoenix metro to upwards of 0.25" across the higher terrain
north and east of Phoenix. Across elevations higher than 5000
feet, conditions will be cold enough for precipitation to fall in
the form of snow with only up to an inch or two of total
accumulation expected.
For the latter half of the week, ensembles are in strong agreement
of an upper-level trough amplifying just off the Pacific
northwest coast, resulting in an amplification of a ridge
downstream over our region. As a result, tranquil weather is
expected Wednesday and through at least the first part of Thursday
with overall dry conditions and temperatures warming back to near
normal. By Thursday evening into Friday, guidance is favoring a
weak shortwave tracking into region. This will favor increasing
clouds and the potential for some precipitation, especially across
portions of Riverside County in the vicinity of Joshua Tree
National Park in southeast California, where NBM PoPs have
increased to 40-60%. However, across the rest of the area, PoPs
are below 20% as it appears that the strongest ascent will remain
to the north. Ensembles are indicating yet another shortwave
potentially moving into the southwest late next weekend, however,
there are significant differences in the positioning and thus
there is high uncertainty on whether or not there will be
precipitation associated with the shortwave. Temperatures through
next weekend will continue to average near normal.
&&
.AVIATION...Updated at 0030Z.
South-Central Arizona including KPHX, KIWA, KSDL, KDVT:
A line of showers will continue moving eastward through the
Valley this early evening. In its wake, low-level moisture will
linger, resulting in persistent ceilings around 5000 ft through
Monday morning. There is also a 30 percent chance ceilings could
drop as low as 2500 ft around 12z.
The typical diurnal wind cycle has been disrupted by the line of
showers and consequently winds may be variable at times tonight,
along with periods of southerly flow. Winds are expected to
gradually acquire a light westerly component Monday afternoon.
Southeast California/Southwest Arizona including KIPL and KBLH:
The windy conditions will subside overnight, though occasional
breeziness is anticipated with gusts to 30 kt, particularly at
KIPL. Further east near KBLH, winds will be somewhat lighter
however ceilings will be a concern early in the forecast period.
Stratocu with bases around 6-8k ft will gradually dissipate
overnight.
&&
.FIRE WEATHER...
The series of Pacific storm systems impacting the region will
continue through at least the early part of the week resulting in
cooler temperatures and periodic precipitation mainly through
Tuesday. A strong weather system will impact the region today
bringing additional widespread wetting rainfall and isolated
thunderstorms with strong gusty winds, followed by accumulating
snow possible in higher elevations of eastern districts this
evening into Monday. Yet another weather system is then likely
for Monday night and Tuesday, but with overall lighter
precipitation expected. High pressure is then likely to take over
across at least the eastern districts, while only low end chances
for wetting rains remain across southeast California for the rest
of the week. Higher than typical moisture levels will remain over
the area through the week with daily minimum humidity levels
mostly staying above 40-50% across the lower deserts to 50-70%
over higher terrain areas. Aside from the gusty winds today, winds
will remain seasonally light for the majority of the time frame.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Blowing Dust Advisory until 8 PM MST this evening for AZZ532.
Winter Weather Advisory until 11 AM MST Monday for AZZ557-558-
563.
CA...Blowing Dust Advisory until 7 PM PST this evening for CAZ565.
Wind Advisory until 7 PM PST this evening for CAZ563>567.
Wind Advisory until 4 AM PST Monday for CAZ562.
&&
DISCUSSION...Lojero/Kuhlman
AVIATION...Hirsch
FIRE WEATHER...KuhlmanIn the hours before
Special weather statement, Jan 1, 3:25 PM MST, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
325 PM MST Sun Jan 1 2023
AZZ538>540-543-544-546-550-553-559-012315-
South Mountain/Ahwatukee AZ-Sonoran Desert Natl Monument AZ-
Scottsdale/Paradise Valley AZ-Buckeye/Avondale AZ-
Northwest Pinal County AZ-Tonopah Desert AZ-Gila Bend AZ-
Central Phoenix AZ-North Phoenix/Glendale AZ-
325 PM MST Sun Jan 1 2023
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 415 PM MST...
At 325 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from Cashion to 7 miles southwest of Gila Bend
Auxiliary Field. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Phoenix, Avondale, Goodyear, Buckeye, Paradise Valley, Tolleson, Gila
Bend, Laveen, Cashion, Estrella, Litchfield Park, South Phoenix,
Cotton Center, Arizona State Fairgrounds, Liberty, South Mountain
Park, Camelback Mountain, Sky Harbor Airport, Estrella Mountain Park
and Estrella Mountain Ranch.
This includes the following highways...
AZ Interstate 10 between mile markers 123 and 151.
AZ Interstate 17 between mile markers 195 and 204.
AZ Interstate 8 between mile markers 104 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3275 11308 3350 11244 3352 11192 3283 11248
TIME...MOT...LOC 2225Z 259DEG 24KT 3344 11234 3282 11282
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HeilLocal storm report, Jan 1, 3:44 PM MST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
344 PM MST SUN JAN 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 7 S CAVE CREEK 33.72N 111.98W
01/01/2023 E0.25 INCH MARICOPA AZ PUBLIC
&&
INSSpecial weather statement, Jan 1, 3:52 PM MST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
352 PM MST Sun Jan 1 2023
AZZ541>549-556-557-012345-
Fountain Hills/East Mesa AZ-New River Mesa AZ-
Scottsdale/Paradise Valley AZ-Mazatzal Mountains AZ-Tonto Basin AZ-
Cave Creek/New River AZ-East Valley AZ-Central Phoenix AZ-
Deer Valley AZ-Rio Verde/Salt River AZ-North Phoenix/Glendale AZ-
352 PM MST Sun Jan 1 2023
...Strong thunderstorms will impact portions of Gila and Maricopa
Counties through 445 PM MST...
At 352 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southeast of Childs Power Plant to Sky
Harbor Airport. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Phoenix, Mesa, Scottsdale, Tempe, Fountain Hills, Paradise Valley,
Sugarloaf Mountain, Sycamore Creek, Ballantine Trailhead, Round
Valley, Sunflower, Papago Park, Granite Reef Dam, Falcon Field
Airport, Salt River Indian Community, Usery Mountain Park, Downtown
Scottsdale, Goldfield Ranch, Scottsdale Airport and Camelback
Mountain.
This includes the following highways...
AZ Interstate 10 mile marker 149 and near mile marker 150.
AZ Route 87 between mile markers 176 and 229.
AZ Route 202 between mile markers 2 and 8, and between mile markers
12 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3399 11142 3396 11139 3389 11126 3349 11147
3342 11204 3400 11176 3400 11150 3401 11148
3401 11143
TIME...MOT...LOC 2252Z 251DEG 28KT 3421 11159 3344 11199
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HeilSpecial weather statement, Jan 1, 4:12 PM MST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
412 PM MST Sun Jan 1 2023
AZZ552-556-558-560>563-020000-
Southeast Gila County AZ-Tonto Basin AZ-San Carlos AZ-
Dripping Springs AZ-Globe/Miami AZ-Superior AZ-
Pinal/Superstition Mountains AZ-
412 PM MST Sun Jan 1 2023
...Strong thunderstorms will impact portions of Gila,
Eastern Maricopa and Eastern Pinal Counties through 500 PM MST...
At 412 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Top-Of-The-World to 8 miles
northwest of Kearny. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Globe, Superior, Miami, Top Of The World, Cutter, Central
Heights-Midland City, Top-Of-The-World, Claypool and Inspiration.
This includes the following highways...
US Highway 60 between mile markers 227 and 281.
AZ Route 70 between mile markers 253 and 267.
AZ Route 77 between mile markers 152 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3310 11085 3324 11095 3315 11109 3353 11112
3367 11081 3366 11078 3370 11074 3378 11057
3319 11051
TIME...MOT...LOC 2312Z 248DEG 29KT 3348 11105 3313 11103
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HeilSpecial weather statement, Jan 1, 4:16 PM MST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
416 PM MST Sun Jan 1 2023
AZZ539-553-554-559-020000-
Sonoran Desert Natl Monument AZ-Northwest Pinal County AZ-
Gila Bend AZ-West Pinal County AZ-
416 PM MST Sun Jan 1 2023
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 500 PM MST...
At 415 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Estrella to 6 miles southeast
of Gila Bend Auxiliary Field. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Estrella, Freeman, Big Horn, Bosque, Estrella Sailport, Sonoran
National Monument and Mobile.
This includes the following highways...
AZ Interstate 8 between mile markers 121 and 142.
AZ Route 238 between mile markers 6 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3319 11203 3279 11233 3279 11277 3315 11244
TIME...MOT...LOC 2315Z 255DEG 20KT 3313 11237 3280 11268
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HeilSpecial weather statement, Jan 1, 4:58 PM MST, 37 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
458 PM MST Sun Jan 1 2023
AZZ550-551-553-554-559-020045-
South Mountain/Ahwatukee AZ-Sonoran Desert Natl Monument AZ-
Northwest Pinal County AZ-Southeast Valley/Queen Creek AZ-
West Pinal County AZ-
458 PM MST Sun Jan 1 2023
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 545 PM MST...
At 458 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Estrella Sailport to 8 miles east of
Estrella to 9 miles west of Big Horn. Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sun Lakes, Maricopa, Estrella, Bapchule, Freeman, Big Horn, Estrella
Sailport, Ak-Chin Village, Mobile and Stanfield.
This includes the following highways...
AZ Interstate 10 between mile markers 168 and 173.
AZ Interstate 8 between mile markers 128 and 155.
AZ Route 238 between mile markers 16 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3322 11184 3290 11193 3275 11225 3273 11271
3298 11246 3322 11211
TIME...MOT...LOC 2358Z 250DEG 19KT 3313 11213 3300 11226 3282 11254
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SDBThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 5:10 PM MST | Flash Flood Warning | PSR | Pinal | 4 hr |
| Jan 1, 5:39 PM MST | Special Weather Statement | PSR | Pinal | 36 min |
| Jan 1, 6:57 PM MST | Areal Flood Warning | PSR | Gila | 61 hr |
| Jan 1, 7:05 PM MST | Special Weather Statement | PSR | Maricopa | 25 min |
| Jan 1, 7:31 PM MST | Special Weather Statement | PSR | 44 min | |
| Jan 1, 8:36 PM MST | Special Weather Statement | PSR | 39 min | |
| Jan 1, 9:11 PM MST | Areal Flood Warning | PSR | Pinal | 9 hr |
| Jan 1, 9:21 PM MST | Special Weather Statement | PSR | Pinal | 24 min |
| Jan 1, 9:37 PM MST | Areal Flood Warning | PSR | Maricopa, Pinal | 6 hr |
| Jan 1, 10:19 PM MST | Areal Flood Warning | PSR | Gila | 6 hr |
Nearby
Flash Flood Warnings in Arizona, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.